Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Markuševič bases in some dual spaces


Authors: K. John and V. Zizler
Journal: Proc. Amer. Math. Soc. 50 (1975), 293-296
MSC: Primary 46B15
DOI: https://doi.org/10.1090/S0002-9939-1975-0370140-X
MathSciNet review: 0370140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {X^ \ast }$ is locally uniformly rotund, then $ {X^ \ast }$ has a Markuševič basis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370140-X
Keywords: Markuševič basis, locally uniformly rotund spaces
Article copyright: © Copyright 1975 American Mathematical Society